# SDR AALA2009050400002

- Difficulty date: May 4, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 54,843 hours, 21,348 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST FUEL QUANTITY INDICATION ILLUMINATED WHILE IN FLIGHT. EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT. REPLACED TRIM TANK HARNESS AND PROBES. REPLACED FUEL QUANTITY PROCESSOR AND INDICATOR.     SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
